I started the combined pill (the brand name is "Levest") nearly 2 years ago when I started going out with my boyfriend. I gained, like, nearly 2 stone within a few months (I ballooned from 8st to nearly 10st), but I've kept with it. I've been eating sensibly and going to the gym 3 times a week, but I can't seem to shift the weight, no matter what I try. It's really weird because I maintained that weight for about 3 years before the pill.
However, that's not the only problem. I can live with being a bit heavier while I'm in a long-term relationship but I've recently started getting migraines. Should I be worried? I don't get them every day - usually just around my period, but also a few times in-between. I’ll be going to the sexy clinic in a few days, but I just wanted to check beforehand whether I should say something about the migraines.
And what about the weight gain? I’m not happy about it and it’s kinda getting me down, but I’d rather be fat than preggo I guess. Should I say something about this issue, or will the nurse just think I’m being vain/silly? (My friend who goes to the same clinic said one of the nurses there was really *****y towards her when she mentioned that she was unhappy with the weight gain issues.)
Help! Any advice on both matters is welcome, and also any suggestions/experiences with other pills brands/methods of contraception.
Having problems with the combined pill - any advice? Watch
- Thread Starter
- 26-03-2013 03:24
- 26-03-2013 13:59
definitely mention the migraines. It's important to let the nurses know of any changes that occur during your pill..and migraines are important because of high blood pressure etc.
Bring up the weight gain too. Obviously there is very little the nurse can do but because of the migraines she may suggest trying something different.
If you feel like it isn't working for you, tell her. and if she isn't helping you very much...tell her! lol